# SDR ASOA201102334

- Difficulty date: December 5, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 8,843 hours, 6,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SIDE RT AT FS 790 HAS SURFACE CORROSION.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-00-49-000-801.
